# SDR REXA2021051900357

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Bs 310-349 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE CORRODED AT STRGR 17L BETWEEN FS310.00 AND FS 349.00 - LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR KICKPLATE ANGLE P/N SH670-31875-7S IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP #574786
